1 doctor weighed in:

Can nocturia be made worse by phentermine?

1 doctor weighed in
Dr. Marci Dietrich
Bariatrics

In brief: Not likely

The side effects that might occur with Phentermine would be those associated with stimulatory effects.
Sometimes a slight increase in pulse rate, slight increase in blood pressure; these are usually transient and if the patient is well-monitored by a medical weight specialist are not typically a problem, this med can cause dry mouth; incr thirst and because of that a patient may drink more water.

In brief: Not likely

The side effects that might occur with Phentermine would be those associated with stimulatory effects.
Sometimes a slight increase in pulse rate, slight increase in blood pressure; these are usually transient and if the patient is well-monitored by a medical weight specialist are not typically a problem, this med can cause dry mouth; incr thirst and because of that a patient may drink more water.
Dr. Marci Dietrich
Dr. Marci Dietrich
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors